# SDR NOCA1397

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

PHL-TER - ON APPROACH TER, TRAILING EDGE FLAP DISAGREE LIGHT ON EICAS FLAPS SELECTED TO 1 DEGREE, INDICATOR DID NOT MOVE.  CREW USED ALTERNATE FLAP EXTENSION PROCEDURE AND LANDED FLAPS 20.  ON GROUND, PERFORMED BITE CHECK ON FSEU 1, 2 AND 3, NO FAULT FOUND.  TRAILING EDGE FLAPS OPERATED IN ALTERNATE SEVERAL TIMES, NO FAULTS FOUND.  VISUAL INSPECTION OF FLAP TRANSMISSIONS FOUND NO INDICATION OF OVERLOAD.  (M)
